Nonlinear dynamics of two types of network with intelligent nodes

Philippe De Wilde

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)98-104
Number of pages7
JournalBT Technology Journal
Volume14
Issue number4
Publication statusPublished - 1996

Cite this

De Wilde, Philippe. / Nonlinear dynamics of two types of network with intelligent nodes. In: BT Technology Journal. 1996 ; Vol. 14, No. 4. pp. 98-104.
@article{adbec8a07c4947aa95c001f63e497581,
title = "Nonlinear dynamics of two types of network with intelligent nodes",
author = "{De Wilde}, Philippe",
year = "1996",
language = "English",
volume = "14",
pages = "98--104",
journal = "BT Technology Journal",
issn = "1358-3948",
publisher = "Kluwer Academic Publishers",
number = "4",

}

Nonlinear dynamics of two types of network with intelligent nodes. / De Wilde, Philippe.

In: BT Technology Journal, Vol. 14, No. 4, 1996, p. 98-104.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Nonlinear dynamics of two types of network with intelligent nodes

AU - De Wilde, Philippe

PY - 1996

Y1 - 1996

M3 - Article

VL - 14

SP - 98

EP - 104

JO - BT Technology Journal

JF - BT Technology Journal

SN - 1358-3948

IS - 4

ER -